# SDR CALA2021111502108

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Beam
- Part number: D5347209400400
- Condition: Corroded
- Location: Fr69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-25-3-6221) FLOOR BEAM Y512.5 BEYWEEN FR 69/70 HAS CORROSIO N. DOT 52-35()
